| Model Number |
2R8537 |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10 therapy date: the exact date of event is unknown; however, this was reported to have occurred in the "past three days" prior to (b)(6)2026.D4: unique identifier (udi) #: the lot # is unknown; therefore, the udi contains only the primary di number.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink continu-flo solution set was being used during an underinfusion of vancomycin.This occurred during use with a baxter infusion pump.The underinfusion was noted to be greater than 10%.Clinicians returned to the bedside at the infusion complete screen/alarm and found that the medication had not infused, despite the pump having transmitted intake volume data consistent with a completed infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.